MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION AY-651P; INPUT UNIT FOR THE BEDSIDE MONITOR

NIHON KOHDEN CORPORATION AY-651P; INPUT UNIT FOR THE BEDSIDE MONITOR
Model Number AY-651P
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the nibp reading on this ay unit was lower than the value displayed on the simulator.The issue was discovered during preventive maintenance (pm).The unit was not in patient use at the time.
 
Additional Manufacturer Narrative
The customer reported that the nibp reading on this ay unit was lower than the value displayed on the simulator.The issue was discovered during preventive maintenance (pm).According to the customer, they tried different cuffs and cable; however, the issue remained.The unit was not in patient use at the time.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 04/15/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 04/16/2026 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.Attempt # 3: 04/20/2026 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.The following fields are not available (n/a) to this report: h4 device manufacturer date.

Brand Name
AY-651P
Common Device Name
INPUT UNIT FOR THE BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24967754
Report Number8030229-2026-06448
Device Sequence Number18786769
Product Code MHX
UDI-Device Identifier04931921101506
UDI-Public(01)04931921101506
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K213316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAY-651P
Device Catalogue NumberAY-651P-QM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown